# SDR ABXA9500507

- Difficulty date: May 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N914AX
- Make and model: Nihon YS-11A-500
- Aircraft serial: 2056
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Part number: 0142101321
- Condition: Lack Of Lube
- Location: Nlg
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NOSE GEAR FAILED TO EXTEND ON INITIAL TRY.  RECYCLED GEAR AND IT CAME DOWN ON SECOND ATTEMPT.  LUBED NOSE LANDING GEAR ASSEMBLY.  OPS CHECKED GOOD IAW YS-11 MM CHAPTER 32.
